Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Demicontinuity, hemicontinuity and monotonicity


Author: Tosio Kato
Journal: Bull. Amer. Math. Soc. 70 (1964), 548-550
Part II: Bull. Amer. Math. Soc., Volume 73, Number 6 (1967), 886--889
MathSciNet review: 0163198
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11194-0
PII: S 0002-9904(1964)11194-0